Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am taking microgynon and getting skin rash. Is it because of microgynon ?

came off microgynon 16months ago now and haven t had a proper cycle yet can go 40plus days between cycles and then spot bleedfor only a few hours. also suffered a molar pregnancy 2 months ago but not sure how far gone i was as didn trealise i was pregnant as was told by doctor weeks before that i wasn t ovulating.have also had this ongoing skin rash which seemed to trigger weeks after coming off the pill, i ve had light therapy treatment which worked to clear skin but the min my treatment stopped it returned. the docs is saying it s perigo but i mnot convinced. it seems to just calm down if i have a day or two of bleeding. do you think this could be linkedto comong off the pill. is there anything i can do or take tohelp with this irritation as it s driving me mad. especially worse in humid conditions and worse on lower legs back and scalp.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  496
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to HCM

Good Day

These appear to be side effects of the pill. The bleeding is termed as breakthrough bleeding. Regarding wanting to conceive again there are various drugs like Clomiphene which can help in anovulation but first your cycles need to be regularised. Follow the Doctor's orders and you will be fine. There are other contraceptives with less side effects like Deopt shots. Discuss this with your Doctor.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor